mental-health-icon
Insomnia, Weight Issue
I was previously diagnosed with OCD and bi polar. But have come out of it. I'm on prescription for Qutipin 100 mg and Tryptomer as I do not get sleep at all for days together if im not on meds. And because of Quitipin I have gained 20kgs. Please suggest what can be done to reduce the weight and get sleep as leaving the medication will just stop me from getting any sleep literally.
42 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Antara Gupta
Neuropsychiatrist 13 yrs exp Aligarh

Free 3 day follow up

Chat Now

₹600 for 24 hrs

The medicines you mentioned don't seem to be suited for your diagnosis. Pls visit Dr Anil kumar MN in Mysore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello... Related to medicine you must ask your doctor only because stoppage of medicine may aggravate your psychiatric symptoms.... one can reduce weight by dietary and lifestyle change . Have more of fruits and vegetables ..have foods like chapattis, roti... Avoid junk food, oily food items.. Exercise regularly (yoga or aerobics)...
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO